advertisement
Question
Posted by: mka | 2010-11-30

Tubal ligiation

Hi Doc

Are there any side effects of a tubal ligation, I have been led to understand that a lot of woman have mood swings, low libido, menstural problems etc. Any ladies out there who have this procedure plse can you share your experience.

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As there are no hormonal effects from tubal ligations, these would not be side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Brinny | 2010-12-03

I''ve had this done about 6 months ago and I must say I have not had a days trouble. It''s great not to have to worry about contraception. I don''t have any side effects.

Reply to Brinny
Posted by: gynaedoc | 2010-12-02

As there are no hormonal effects from tubal ligations, these would not be side effects.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement